A 38-year-old female asked:
i fill 3-4 large sanitary pads daily with blood during my period for 5 days. i also get dizzy and heart palpitations. is this dangerous?
1 doctor answer
Dr. Wayne Ingram answered
Specializes in Obstetrics and Gynecology
Yes: You are losing copious amounts of blood with each menstrual cycle resulting in an accumulated blood deficit called anemia. Ultimately, there isn't enough oxygen carrying red blood cells to circulate in your body before you get dizzy on standing or "pass out" See a GYN MD now to treat the anemia and find out why you are bleeding excessively.
Answered on Apr 1, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I was five days late for my period and now it is bright red blood with clots and i go through a tampon every hour is that normal
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month